# SDR JGVR20201016001

- Difficulty date: October 16, 2020
- Submitted: October 16, 2020
- Operation: General aviation
- Aircraft: N420QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500462
- Aircraft time: 1,795 hours, 1,461 cycles
- System (JASC): 2700 · Flight Control System
- Part: Balance Weight
- Condition: Inadequate
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH EMBAER SB 505-55-0004 FOUND THE FOLLOWING, FLIGHT CONTROL BALANCE WEIGHTS NOT ACCEPTABLE AND REQUIRING REPLACEMENT.  THREE RT ELEVATOR ADJUSTABLE BALANCE WEIGHTS P/N PE915109-L33 AND TWO LT ELEVATOR ADJUSTABLE BALANCE WEIGHTS P/N PE915109-L33.
